# SDR QXEA0000582

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE/EMERGENCY DOOR OUTER SKIN CHAFED FORWARD EDGE UPPER PART.  REPAIRED IAW FOKKER SRM 51-10-04.
